# SDR CVGA111431

- Difficulty date: May 23, 2011
- Submitted: May 26, 2011
- Operation: Air carrier
- Aircraft: N950RJ
- Make and model: Cndair CL6002B16
- Aircraft serial: 5742
- System (JASC): 5610 · Flight Compartment Windows
- Part: Seal
- Condition: Loose
- Location: Window
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AERODYNAMIC WINDOW SEAL COMING OFF ON CO-PILOTS SIDE.
